# SDR QXEA2015052100259

- Difficulty date: May 16, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 20,648 hours, 21,873 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210113
- Condition: Damaged
- Location: Nr 14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 14 FOUND TO BE DAMAGED OUT OF LIMITS.    R & R DAMAGED SEAT TRACK IAW SRM 51-41-00 AND DWG 85338201, REV-E.
